# SDR DL72S990149

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV-1 CORROSION VISIT NRC 46, CORROSION AT FLOORBEAM STA 344 RBL 5 TO LBL 60 UPPER AND LOWER SIDES.  REPAIRED PER SRM 53-10-8 FIG 11.
